Minimum MSE estimation of a regression model with fixed effects from a series of cross sections

T.E. Nijman, M.J.C.M. Verbeek

Research output: Contribution to journalArticleScientificpeer-review

227 Downloads (Pure)
Original languageEnglish
Pages (from-to)125-136
Number of pages12
JournalJournal of Econometrics
Volume59
Issue number1-1
Publication statusPublished - 1993

Cite this

@article{34c1104aa64b4030be99b1d1490873c1,
title = "Minimum MSE estimation of a regression model with fixed effects from a series of cross sections",
author = "T.E. Nijman and M.J.C.M. Verbeek",
note = "Pagination: 12",
year = "1993",
language = "English",
volume = "59",
pages = "125--136",
journal = "Journal of Econometrics",
issn = "0304-4076",
publisher = "Elsevier BV",
number = "1-1",

}

Minimum MSE estimation of a regression model with fixed effects from a series of cross sections. / Nijman, T.E.; Verbeek, M.J.C.M.

In: Journal of Econometrics, Vol. 59, No. 1-1, 1993, p. 125-136.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Minimum MSE estimation of a regression model with fixed effects from a series of cross sections

AU - Nijman, T.E.

AU - Verbeek, M.J.C.M.

N1 - Pagination: 12

PY - 1993

Y1 - 1993

M3 - Article

VL - 59

SP - 125

EP - 136

JO - Journal of Econometrics

JF - Journal of Econometrics

SN - 0304-4076

IS - 1-1

ER -